# SDR DXTA2023050885490

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 109 hours, 66 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHEN ARRIVING AT AIRCRAFT AFTER A 12 HOUR OVERNIGHT, ALL EMER LIGHTS WERE FOUND TO BE ON, EXTERIOR AND INTERIOR.  EMER LIGHT SWITCH WAS IN FACT OFF, AND MAIN BATTERIES DISCONNECTED.  SHORTLY AFTER ENTERING THE AIRPLANE THE EXTERIOR LIGHTS AND INTERIOR EXIT LIGHTS TURNED OFF ON THEIR OWN, CABIN OVERHEAD LIGHTS AND AISLE LIGHTS ASSOCIATED WITH THE SYSTEM REMAIN ON NO MATTER THE SWITCH POSITION. ///SIGN-OFF/// VERIFIED DEFECT. GAINED ACCESS TO EMERGENCY BATTERY PACKS. FOUND R/H AFT EMERGENCY BATTERY G SWITCH TO BE TRIPPED. AFTER RESETTING G SWITCH FOUND IT TO TRIP BY ITSELF INTERMITTENTLY. REMOVED PILOTS EMERGENCY BATTERY PACK P/N CBS28-1 S/N 008836. REMOVED COPILOTS EMERGENCY BATTERY PACK P/N CBS28-1 S/N 008780. REMOVED R/H AFT EMERGENCY BATTERY PACK P/N CBS28-1 S/N 008548. REMOVED L/H AFT EMERGENCY BATTERY PACK P/N CBS28-1 S/N 008838. WORK DONE IAW CESSNA MODEL 700 MM CH 33-50-05 AND 33-50-07 PLACED EMERGENCY LIGHTING BATTERIES ON CHARGE CYCLE FOR TESTING. PERFORMED CAPACITY TEST. ALL EMERGENCY LIGHTING BATTERY PACKS PASSED CAPACITY TEST. PLACED UNITS ON CHARGE. INSTALLED ALL 4 ORIGINAL EMERGENCY BATTERY PACKS. INSTALLED NEW RH AFT G-SWITCH PN: 7607-2-000 SN: NSN. OPERATIONAL CHECK GOOD. WORK DONE IAW 700 MM CH 33-50-05 AND 33-50-07.
